MathSciNet Relay Station
MathSciNet bibliographic data
MR2831873 60J67 (30C55)
Johansson Viklund, Fredrik; Lawler, Gregory F. Optimal Hölder exponent for the SLE path. Duke Math. J. 159 (2011), no. 3, 351–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement